Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 130, NWS Springfield, MO

June 5, 2014Oregon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 5, 2014, 3:52 AM CDT for Oregon County, Missouri. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2014, 3:52 AM CDT (08:52 UTC)
Expired
Jun 5, 2014, 4:18 AM CDT
In force
26 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Oregon County, MO

The radar

The Memphis radar (KNQA), 198 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 9:23 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.9 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2784 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2784 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1194 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
1.1
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WUUS53 KSGF 050852
SVRSGF
MOC149-050930-
/O.NEW.KSGF.SV.W.0130.140605T0852Z-140605T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
352 AM CDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 430 AM CDT

* AT 349 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALTON...AND
  MOVING SOUTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILDERNESS AROUND 410 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3670 9145 3689 9135 3687 9122 3683 9122
      3683 9112 3682 9111 3650 9112 3649 9113
TIME...MOT...LOC 0852Z 298DEG 23KT 3673 9136

HAIL...1.00IN
WIND...<50MPH

$$

HATCH
2 follow-up statements
211 
WWUS53 KSGF 050903
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 AM CDT THU JUN 5 2014

MOC149-050930-
/O.CON.KSGF.SV.W.0130.000000T0000Z-140605T0930Z/
OREGON MO-
403 AM CDT THU JUN 5 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN OREGON
COUNTY UNTIL 430 AM CDT...

AT 358 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL OREGON
COUNTY...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
WILDERNESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3665 9137 3688 9131 3687 9122 3683 9122
      3683 9112 3682 9111 3650 9112 3649 9113
TIME...MOT...LOC 0903Z 298DEG 23KT 3670 9128

HAIL...1.00IN
WIND...<50MPH

$$

HATCH
693 
WWUS53 KSGF 050918
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
418 AM CDT THU JUN 5 2014

MOC149-050929-
/O.CAN.KSGF.SV.W.0130.000000T0000Z-140605T0930Z/
OREGON MO-
418 AM CDT THU JUN 5 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OREGON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3665 9137 3688 9131 3687 9122 3683 9122
      3683 9112 3682 9111 3650 9112 3649 9113
TIME...MOT...LOC 0919Z 298DEG 23KT 3665 9117

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 12:29 AM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Jun 5, 12:29 AM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 AM CDT Thu Jun 5 2014

...Line of Severe Storms Expected Late Tonight into Thursday...

.MESOSCALE DISCUSSION...
Issued at 1228 AM CDT THU JUN 5 2014

The cold front has stalled across southern Missouri near the
highway 60 corridor. Storms will continue to develop and track
east along the front during the overnight hours as lift from the
front continues to kick up storms. Outflow boundaries are also
pushing south from this convection and expect storms to develop
and sag farther to the south tonight. The overall severe risk with
these storms is decreasing but a few of the stronger storms will
still be capable of producing dime to quarter size hail and winds
in excess of 50 mph. Nearly continuous cloud to ground lightning
strikes will also occur with these storms.

Greater concern for tonight into Thursday is convection currently across
northeastern Colorado, as it will form into a line and push to the east.
A very unstable airmass is in place as MUCape values across Kansas
are greater than 4000 J/kg. Decent theta-e differences are over
the area so a good cold pool will from and 0-3km bulk shear
vectors will be in favorable to maintain the line overnight into
Thursday. This line will follow forward propagating Corfidi
vectors with are to the east at 60 to 70kt tonight. This line of
storms will race across Kansas and will begin to push into
southeastern Kansas around sunrise with the storms pushing into
Missouri during the morning hours. The line will begin to push
more to the southeast once it pushes into Missouri.

Given the thermodynamics and wind shear this line will maintain
itself into the area with a strong bow echo likely. Expecting
winds up to 70 mph with this line and will monitor for the
potential for stronger winds. 0-3km bulk shear vectors weaken
slightly across the area and given the strong thermodynamics
expect this line to be slightly outflow dominate as it pushes into
the area, limiting the tornado risk with just very strong straight
line winds expected.

&&

.SHORT TERM...(This Evening through Thursday Morning)
Issued at 236 PM CDT WED JUN 4 2014

It continues to be a messy and low confidence forecast (especially
beyond 24 hours or so) for the region for the coming days.  As
mentioned in the above mesoscale section, the frontal boundary will
continue to sink south across the region this afternoon and evening, with
some convective potential across the eastern Ozarks this afternoon.

Later this evening, nearly every piece of model guidance available
develops convection associated with this boundary in the vicinity of
the U.S. 60 corridor and sinks it to the south toward northern
Arkansas closer to midnight. Lift across the front will be weak this
evening, which does bring into question just how much convection
will be able to develop, but it is hard to ignore such a strong
model consensus.  Given more than ample instability and deep layer
shear, and 0-3 KM theta-e differentials pushing 30K across this
region, severe storms will be a distinct possibility IF convection
does form.  Wind gusts will be the main concern, though some severe
hail will be possible.  Very high freezing levels will limit the
overall hail risk, however.

Later tonight, an MCS is expected to form over west central Kansas
and move east toward the region during the overnight hours. Forward
propagating Corfidi vectors suggest an easterly track to the MCS
until it begins to approach the western fringes of the CWA, at which
point it should start a turn to the southwest.  Timing and exact
track will be highly dependent on where exactly the MCS takes shape
this evening; we should have a much better handle on the details
once it forms and begins to move east.  For now, best indications
are for the MCS to be moving into our southeastern Kansas counties
around 12-13Z tomorrow morning, then moving toward the U.S. 65
corridor closer to 15Z.  For now, it appears that instability/shear
will be high enough for this MCS to be strong to severe as it moves
into the region; am not expecting anything too crazy at this point,
but some severe wind gusts will be possible.  Weak 0-3 KM shear
vectors suggest that spin up tornado potential will be low with this
system.

.LONG TERM...(Thursday Afternoon through Wednesday)
Issued at 236 PM CDT WED JUN 4 2014

Convection should become more scattered in nature Thursday afternoon
and evening, with renewed development overhead Thursday night and
early Friday as the low level jet increases across the region.  Some
severe weather will remain possible through this period, conditional
on exact timing and location of convection.

From Friday onward, the forecast becomes increasingly low confidence
with time, given the impact of each round of convection on
subsequent development.  Friday night, Saturday, and Saturday night
all appear at this point to be relatively similar to tonight and
Thursday, with increased potential of organized MCS activity during
the overnight and early morning hours, with more scattered
convection during the day.  Severe weather will very much be
possible during this time, both with daytime convection as well as
overnight MCSs.  Exact details in terms of threats and timing will
be a mesoscale forecast challenge, and interests across the region
are encouraged to check back often for forecast refinements.

Along with the severe weather threat through the weekend, heavy rain
may become an increasing concern over the next few days.  With a
very tropical airmass in place across the region (PWAT values able 2
standard deviations above normal for this time of year), very heavy
rainfall rates can be expected with the stronger convection.  We do
have decent infiltration capacity for now given recent drought
conditions, especially across the western portions of the CWA, where
rainfall is expected to be the heaviest.  That said, with the
possibility of 1 to locally 3"+ inches of rain with each MCS moving
through, that capacity may quickly be used up.  No Flood or Flash
Flood Watches are planned for now, though depending on the exact
track of convection over the coming days, a Watch may be needed at
some point.  For now, will continue with the mention in the HWO.

Medium range model guidance continues to indicate a stronger
shortwave moving through the area Sunday into Monday, which should
sweep the front south of the region, at least for a few days.  Along
with lower rain chances, this looks to give the region a break from
the very high humidity for at least a short time.

Beyond the beginning of next workweek, the overall synoptic pattern
looks to remain fairly active for the region, with the area
remaining between a strong upper level ridge over northern Mexico
and an active series of shortwaves moving across the Great Lakes and
northern Plains.  This would suggest regular rain chances along with
relatively seasonable temperatures.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1228 AM CDT THU JUN 5 2014

For the KSGF, KJLN, and KBBG TAFS...A frontal boundary is
currently laid out from west to east across southern Missouri this
evening and will not move much through the overnight hours. The
front interacting with a unstable airmass is resulting in storms
develop and moving east along the front. This will continue into
the overnight hours with the storms sagging south through the
night. Brief MVFR conditions, frequent lighting, and  brief heavy
rainfall will occur in these storms overnight. Some brief gusty
winds and dime size hail will be possible in a few of the stronger
storms.

Additional thunderstorms are currently developing across
northeastern Colorado. These storms will develop into a line of
storms and race across Kansas tonight and start pushing into
southwestern Missouri early Thursday morning. A very unstable
airmass will remain in place overnight and very strong winds will
be possible with this line of storms. MVFR to IFR conditions will
occur within this line briefly.

Additional storms may then develop Thursday afternoon, but will
have to see how much cloud cover and how much the area is worked
over by the morning convection before having higher confidence in
storms developing Thursday afternoon.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Wise
SHORT TERM...Boxell
LONG TERM...Boxell
AVIATION...Foster
Hazardous weather outlook, Jun 5, 12:53 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 AM CDT THU JUN 5 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060600-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1253 AM CDT THU JUN 5 2014

...SEVERE LINE OF STORMS EXPECTED TO PUSH INTO THE AREA LATE
TONIGHT INTO THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  STORMS WILL CONTINUE TO DEVELOP ALONG A STALLED COLD FRONT
  ACROSS SOUTHERN MISSOURI AND SAG SOUTH THROUGH THE REMINDER OF
  THE OVERNIGHT HOURS. NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING
  WILL OCCUR WITHIN THESE STORMS ALONG WITH LOCALLY HEAVY
  RAINFALL. A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF HAIL
  TO THE SIZE OF DIMES TO HALF DOLLARS AND WINDS IN EXCESS OF 50
  MPH.

  A COMPLEX OF THUNDERSTORMS ACROSS NORTHEASTERN COLORADO WILL THEN
  RACE EAST ACROSS KANSAS AND APPROACH FAR SOUTHEASTERN KANSAS
  AROUND SUNRISE THURSDAY MORNING. WINDS IN EXCESS OF 70 MPH ALONG
  WITH LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THIS LINE
  GENERALLY WEST OF THE INTERSTATE 49 CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  THE LINE OF THUNDERSTORMS WILL CONTINUE TO TRACK ACROSS THE AREA
  MOVING MORE SOUTHEASTERLY ACROSS WESTERN AND SOUTHERN MISSOURI
  THURSDAY MORNING. WINDS IN EXCESS OF 70 MPH ALONG WITH HEAVY
  RAINFALL WILL BE POSSIBLE WITH THIS LINE GENERALLY SOUTHWEST OF
  A NEVADA TO GAINESVILLE MISSOURI LINE.

  PERIODIC ROUNDS OF THUNDERSTORMS WILL THEN CONTINUE THURSDAY
  AFTERNOON THROUGH SUNDAY. STRONG TO SEVERE STORMS WILL BE
  POSSIBLE AT TIMES. AREAS OF HEAVY RAIN AND POSSIBLE FLOODING
  WILL BE A CONCERN DEPENDING ON THE TRACK AND EVOLUTION OF EACH
  INDIVIDUAL THUNDERSTORM COMPLEX OR LINE OF STORMS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED ACROSS EXTREME SOUTHEASTERN
  KANSAS LATE TONIGHT AND THEN ACROSS WESTERN AND SOUTHERN
  MISSOURI THURSDAY MORNING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, Jun 5, 3:18 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     HAIL             SHELL KNOB              36.63N 93.63W
06/05/2014  E1.25 INCH       BARRY              MO   BROADCAST MEDIA

&&

WISE
Local storm report, Jun 5, 3:20 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     HAIL             JENKINS                 36.78N 93.69W
06/05/2014  E1.75 INCH       BARRY              MO   AMATEUR RADIO

&&

WISE
Special weather statement, Jun 5, 3:24 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 AM CDT THU JUN 5 2014

MOZ106-050915-
OREGON MO-
324 AM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR OREGON COUNTY UNTIL 415 AM CDT...

AT 321 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THOMASVILLE...OR 14 MILES SOUTHEAST OF
MOUNTAIN VIEW...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL IS
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ALTON...GREER...THOMASVILLE AND
WILDERNESS.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3678 9168 3679 9166 3684 9166 3689 9163
      3688 9153 3689 9152 3688 9149 3688 9122
      3683 9122 3683 9111 3655 9129
TIME...MOT...LOC 0824Z 299DEG 21KT 3682 9154

HATCH
Local storm report, Jun 5, 3:30 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HAIL             4 NW SHELL KNOB         36.67N 93.69W
06/05/2014  E1.75 INCH       BARRY              MO   AMATEUR RADIO

0302 AM     HAIL             SHELL KNOB              36.63N 93.63W
06/05/2014  E1.00 INCH       BARRY              MO   AMATEUR RADIO

&&

WISE
Local storm report, Jun 5, 3:35 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     HAIL             4 S MONETT              36.86N 93.93W
06/05/2014  E1.75 INCH       BARRY              MO   EMERGENCY MNGR

&&

WISE
Local storm report, Jun 5, 3:36 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     HAIL             6 N SHELL KNOB          36.72N 93.63W
06/05/2014  E1.75 INCH       BARRY              MO   AMATEUR RADIO

&&

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:30 PM CDTSpecial Weather StatementSGFShannon45 min
Jun 4, 8:44 PM CDTSpecial Weather StatementSGFDade31 min
Jun 4, 9:07 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk38 min
Jun 4, 9:15 PM CDTAreal Flood AdvisorySGFDent, Shannon, Texas6 hr
Jun 4, 9:34 PM CDTSpecial Weather StatementSGFShannon41 min
Jun 4, 9:40 PM CDTSevere Thunderstorm WarningSGFShannon50 min
Jun 4, 9:45 PM CDTSpecial Weather StatementSGFGreene45 min
Jun 4, 9:52 PM CDTAreal Flood AdvisorySGFShannon, Texas5 hr
Jun 4, 10:18 PM CDTSpecial Weather StatementSGFLawrence42 min
Jun 4, 10:27 PM CDTSpecial Weather StatementSGFOregon48 min
Jun 4, 10:46 PM CDTAreal Flood AdvisorySGFBarton, Dade, Jasper, Lawrence6 hr
Jun 4, 10:56 PM CDTSevere Thunderstorm WarningSGFLawrence49 min
Jun 4, 11:24 PM CDTSpecial Weather StatementSGFChristian36 min
Jun 4, 11:40 PM CDTSpecial Weather StatementSGFShannon50 min
Jun 4, 11:58 PM CDTSpecial Weather StatementSGFLawrence47 min
Jun 5, 12:37 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Stone23 min
Jun 5, 1:18 AM CDTSpecial Weather StatementSGFJasper27 min
Jun 5, 1:22 AM CDTSpecial Weather StatementSGFStone23 min
Jun 5, 1:31 AM CDTSevere Thunderstorm WarningSGFJasper, Lawrence44 min
Jun 5, 1:50 AM CDTAreal Flood WarningSGFJasper, Lawrence6 hr
Jun 5, 2:01 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Newton44 min
Jun 5, 2:02 AM CDTSpecial Weather StatementSGFTaney28 min
Jun 5, 2:16 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Stone44 min
Jun 5, 2:53 AM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney40 min
Jun 5, 3:24 AM CDTSpecial Weather StatementSGFOregon51 min
Jun 5, 3:45 AM CDTFlash Flood WarningSGFJasper, Lawrence4 hr
Jun 5, 3:54 AM CDTSpecial Weather StatementSGFJasper36 min
Jun 5, 7:51 AM CDTFlash Flood WarningSGFJasper, Lawrence6 hr
Jun 5, 7:56 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon49 min
Jun 5, 8:27 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton63 min
Jun 5, 8:41 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton64 min
Jun 5, 8:45 AM CDTSevere Thunderstorm WarningSGFBarton, Dade60 min
Jun 5, 9:00 AM CDTSevere Thunderstorm WarningSGFLawrence60 min
Jun 5, 9:15 AM CDTSevere Thunderstorm WarningSGFBarry50 min
Jun 5, 9:27 AM CDTRiver Flood WarningSGFJasper62 hr
Jun 5, 9:27 AM CDTRiver Flood WarningSGFJasper65 hr
Jun 5, 9:28 AM CDTSevere Thunderstorm WarningSGFGreene62 min
Jun 5, 9:29 AM CDTFlash Flood WarningSGFBarton, Vernon6 hr
Jun 5, 9:30 AM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney60 min
Jun 5, 10:09 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Webster, Wright66 min
Jun 5, 10:14 AM CDTAreal Flood AdvisorySGFGreene3 hr
Jun 5, 10:22 AM CDTFlash Flood WarningSGFDade, Jasper, Lawrence4 hr
Jun 5, 10:29 AM CDTSevere Thunderstorm WarningSGFTaney23 min
Jun 5, 10:48 AM CDTSevere Thunderstorm WarningSGFHowell57 min
Jun 5, 11:17 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark17 min
Jun 5, 11:31 AM CDTSevere Thunderstorm WarningSGFOregon59 min
Jun 5, 11:47 AM CDTSevere Thunderstorm WarningSGFHowell17 min
Jun 5, 12:51 PM CDTAreal Flood WarningSGFBarton, Dade, Jasper, Lawrence, Vernon3 hr
Jun 5, 3:30 PM CDTFlash Flood WatchSGFBarry, Barton, Cedar, Christian, Dade, Dallas and 19 more4 days
Jun 5, 3:55 PM CDTAreal Flood AdvisorySGFBarton, Dade, Jasper, Lawrence, Vernon18 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.